András Némethi - Publication List

"Óh bár adna a Gazda patakom sodrának medret..." (Babits Mihály: Jónás Imája)


    Book:

  1. Milnor fiber boundary of a non-isolated surface singularity, (joint book with Á. Szilárd), Lecture Notes in Math, vol. 2037, Springer 2012.

    Edited books

  1. Proceedings of the Deformation Theory Conference, Budapest, 2008. (Coedited with Á. Szilárd)
  2. Singularities. Abstracts from the workshop held September 20-26, 2009; Organized by A. Némethi, D. van Straten and V.A. Vassiliev; Oberwolfach Reports. Vol. 6, no. 3. Oberwolfach Rep. 6 (2009), no. 3, 2405-2469.
  3. Singularities. Abstracts from the workshop held September 23-29, 2012; Organized by A. Némethi, D. van Straten and V.A. Vassiliev; Oberwolfach Reports (in preparation).

    Articles

  1. Reduction theorem for lattice cohomology, (joint manuscript with T. László), arXiv:1302.4716, submitted
  2. Links of singularities up to regular homotopy, (joint manuscript with A. Katanaga and A. Sz\H{u}cs), arXiv:??, submitted
  3. Poincaré series of algebraic links and lattice homology, (joint manuscript with E. Gorsky), arXiv:1301.7636, submitted
  4. Codimension 2 embeddings, algebraic surgery and Seifert forms, (joint manuscript with M. Borodzik and A. Ranicki), arXiv:1211.5964, submitted
  5. Ehrhart theory of polytopes and Seiberg-Witten invariants of plumbed 3-manifolds, (joint manuscript with T. László), arXiv:1211.2539, submitted.
  6. On the semicontinuity of the mod 2 spectrum of hypersurface singularities, (joint manuscript with M. Borodzik and A. Ranicki), arXiv:1210.0798, submitted.
  7. Morse theory for manifolds with boundary, (joint manuscript with M. Borodzik and A. Ranicki), arXiv:1207.3066, submitted
  8. The `corrected Durfee's inequality' for homogeneous complete intersections, (joint manuscript with D. Kerner), improved version of arXiv:1111.1411; to appear in Math. Zeitschrift.
  9. Heegaard Floer homologies for (+1) surgeries on torus knots (joint manuscript with M. Borodzik), arXiv:1105.5508; to appear in Acta Math. Hungarica.
  10. Hodge-type structures as link invariants, (joint manuscript with M. Borodzik), Annales de L'Institute Fourier 62 (2012).
  11. The cohomology of line bundles of splice-quotient singularities, Advances in Math. 229(4) (2012), 2503-2524.
  12. A counterexample to Durfee's conjecture, (joint manuscript with D. Kerner) Comptes rendus mathématiques/Mathematical Reports, The Royal Soc. of Canada, 34 (2) (2012), 50-64.
  13. The lattice cohomology of S^3_{-d}(K), (joint manuscript with F. Román), in `Zeta functions in Algebraic geometry' Contemporary math. 566, 2012, 261-292 (Proceedings of the `Recent Trends on Zeta Functions in Algebra and Geometry', 2010 Mallorca, Spain).
  14. Spectrum of plane curves via knot theory, (joint manuscript with M. Borodzik), Journal of LMS. II Ser. 86 (1) (2012), 87-110.
  15. Generalized monodromy conjecture in dimension two, (joint manuscript with W. Veys), Geometry and Topology 16(1) (2012), 155-217.
  16. Some meeting points of singularity theory and low dimensional topology, to appear in the Proceedings of the Deformation Theory Conference, Budapest, 2008.
  17. Equivariant classes of matrix matroid varieties, (joint paper with L.M. Fehér and R. Rimányi), Commentarii Math. Helvetici 87 (2012), 861-889.
  18. Yuri Ivanovich Manin, (article in Hungarian) Magyar Tudomány 172, 2011/7, 839-842.
  19. Yuri Ivanovich Manin, Acta Math. Hungarica 133 (1-2) (2011), 1-13.
  20. Some properties of the lattice cohomology, to appear in the Proceedings of the `Geometry Conference' meeting, organized at Yamagata University, Japan, September 2010.
  21. The Seiberg-Witten invariants of negative definite plumbed 3-manifolds, Journal of EMS 13(4) (2011), 959-974.
  22. Two exact sequences for lattice cohomology, Proceedings of the conference organized to honor H. Moscovici's 65th birthday, Contemporary Math. 546 (2011), 249-269.
  23. The Milnor fibre signature is not semi-continuous (joint paper with D. Kerner), Proc. of the Conference in Honor of the 60th Birthday of A. Libgober, Topology of Algebraic Varieties, Jaca (Spain), June 2009; Contemporary Math. 538 (2011), 369-376.
  24. Principal analytic link theory in homology sphere links (joint paper with W.D. Neumann and A. Pichon), Proc. of the Conference in Honor of the 60th Birthday of A. Libgober, Topology of Algebraic Varieties, Jaca (Spain), June 2009; Contemporary Math. 538 (2011), 377-387.
  25. Invariants of open books of links of surface singularities (joint paper with M. Tosun), Studia Sc. Math. Hungarica 48(1) (2011), 135-144.
  26. The embedding dimension of weighted homogeneous surface singularities , (joint paper with T. Okuma), Journal of Topology 3 (2010), 643-667.
  27. On the Milnor fibers of sandwiched singularities, (joint paper with P. Popescu-Pampu), Int. Math. Res. Not. 6 2010, 1041-1061.
  28. On the Milnor fibers of cyclic quotient singularities, (joint paper with P. Popescu-Pampu), Proc. London Math. Soc. 101(2) (2010), 497-553.
  29. Monodromy eigenvalues are induced by poles of zeta functions - the irreducible curve case (joint paper with W. Veys), Bull. Lond. Math. Soc. 42 (2010), no. 2, 312-322.
  30. Surgery formula for the Seiberg-Witten invariants of negative definite plumbed 3-manifolds, (joint paper with G. Braun), Journal f\"ur die Reine und Angewandte Mathematik, 638 (2010), 189-208.
  31. On the canonical contact structures of links of complex surface singularites, Proceedings of the Geometry of Singularities and Manifolds, Kusatsu 2008, 2009, 99-118.
  32. On the Casson Invariant Conjecture of Neumann-Wahl (joint paper with T. Okuma), Journal of Algebraic Geometry, 18 (2009), 135-149.
  33. The Seiberg-Witen invariant conjectute for splice-quotients, (joint paper with T. Okuma), Journal LMS 28 (2008), 143-154.
  34. Poincaré series associated with surface singularities, Singularities I: Algebraic and Analytic Aspects, International Conference in Honor of the 60th Birthday of L\^e Dung Tráng, 2007, Cuernavaca, Mexico, Contemporary Mathematics, 474, 2008, 271-299.
  35. The degree of the discriminant of irreducible representations, (joint paper with L.M. Fehér and R. Rimányi), Journal of Algebraic Geometry, 17 (2008), 751-780.
  36. Lattice cohomology of normal surface singularities (its second part contains parts of the unpublished preprint `Line bundles associated with normal surface singularities', math.AG/0310084), Publ. RIMS. Kyoto Univ., 44 (2008), 507-543.
  37. Invariants of Newton non-degenerate surface singularities, (joint manuscript with G. Braun), Compos. Math. 143 (2007), no. 4, 1003-1036.
  38. Invariants of Newton non-degenerate surface singularities, Oberwolfach Reports 3/3, G-M. Greuel, European Mathematical Cociety, Z\"urich (2006), 2509-2511.
  39. On rational cuspidal curves, open surfaces and local singularities, (joint work with J. F. de Bobadilla, I. Luengo and A. Melle-Hernández), Singularity theory, Dedicated to Jean-Paul Brasselet on His 60th Birthday, Proceedings of the 2005 Marseille Singularity School and Conference, 2007, 411-442.
  40. Greded roots and singularities, (contains also the preprint `On the Heegaard Floer homology of S^3_{-p/q}(K)', math.GT/0410570); Proceedings: `Advanced School and Workshop' on `Singularities in Geometry and Topology'; ICTP (Trieste, Italy), World Sci. Publ., Hackensack, NJ, 2007, 394-463.
  41. Line bundles associated with normal surface singularities, math.AG/0310084. (published as part of `Graded roots and singularities')
  42. On the Heegaard Floer homology of S^3_{-p/q}(K), math.GT/0410570. (published as part of `Graded roots and singularities')
  43. Classification of rational unicuspidal projective curves whose singularities have one Puiseux pair, (joint work with J. F. de Bobadilla, I. Luengo and A. Melle-Hernández), Proceedings of Sao Carlos Workshop 2004 Real and Complex Singularities, Series Trends in Mathematics, Birkh\"auser 2007, 31-46.
  44. Milnor open books and Milnor fillable contact 3-manifolds, (joint work with C. Caubel and P. Popescu-Pampu), (math.SG/0409160); Topology, 45(3), (2006), 673-689.
  45. On the Milnor fiber on non-isolated singularities (joint paper with A. Horváth), Studia Sc. Math. Hungarica, 43(1), (2006), 131-136.
  46. Coincident root loci of binary forms, (joint paper with L.M. Fefér and R. Rimányi), (math.AG/0311312), Michigan Math. J., 54(2), (2006), 375-392.
  47. On rational cuspidal projective plane curves, (joint work with J. F. de Bobadilla, I. Luengo and A. Melle-Hernández), (math.AG/0410611), Proc. of London Math. Soc., 92(3), (2006), 99-138.
  48. On the Heegaard Floer homology of S^3_{-d}(K) and unicuspidal rational plane curves, Fields Institute Communications, Vol. 47, 2005, 219-234; `Geometry and Topology of Manifolds', Editors: H.U. Boden, I. Hambleton, A.J. Nicas and B.D. Park,
  49. On the Ozsváth-Szabó invariant of negative definite plumbed 3-manifolds (math.AG/0310083), Geometry and Topology, 9 (2005), 991-1042.
  50. The order of contact of a holomorphic ideal in {\bf C}^2, (joint work with J.D. McNeal), Math. Zeitschrift, 250(4) (2005), 873-883
  51. Links and analytic invariants of superisolated singularities, (joint paper with I. Luengo and A. Melle-Hernández), Journal of Algebraic Geometry, 14 (2005), 543-565.
  52. Degeneracy of two and three forms, (joint paper with L.M. Fefér and R. Rimányi), Canadian Math. Bulletin, 4}(4) (2005), 547-560.
  53. The link of {f(x,y)+z^n=0} and Zariski's Conjecture, (joint paper with R. Mendris), Compositio Math., {\bf 141}(2) (2005), 502-524.
  54. Seiberg-Witten invariants and surface singularities: Splicings and cyclic covers, (joint paper with L. I. Nicolaescu), Selecta Mathematica, New series, Vol. 11, Nr. 3-4 (2005), 399-451.
  55. Seiberg-Witten invariants and surface singularities II (singularities with good C^*-actions), (joint paper with L. I. Nicolaescu), Journal of London Math. Soc., 69(2), 2004, 593-607.
  56. Invariants of normal surface singularities, Proceedings of the Conference: Real and Complex Singularities, San Carlos, Brazil, August 2002; Contemporary Mathematics, 354, 2004, 161-208.
  57. Hypersurface complements. Alexander modules and monodromy, (joint paper with A. Dimca), Proceedings of the Conference: Real and Complex Singularities, San Carlos, Brazil, August 2002 Contemporary Mathematics, 354, 2004, 19-43.
  58. The zeta-function of a quasi-ordinary singularity, (joint work with L. McEwan), Compositio Math., 140 (2004), 667-682.
  59. Some conjectures about quasi-ordinary singularities, (joint paper with Lee McEwan), Topics in Algebraic and Noncommutative Geometry, Contemporary Math., 324, 2003, 185-193.
  60. The zeta-function of a quasi-ordinary singularity II, (joint work with P.D. González Pérez and L. McEwan), Topics in Algebraic and Noncommutative Geometry, Contemporary Math., 324, 2003, 109-122.
  61. Seiberg-Witten invariants and surface singularities, (joint paper with L. I. Nicolaescu), (ps file) Geometry and Topology, Volume 6 (2002), 269-328.
  62. The topology of algebraic varieties, I - The generalized Leray cycles, (joint work with Fouad Elzein), Annali della Scuola Norm. Sup. di Pisa; vol 1, 2002, 869-903.
  63. On the monodromy representation of polynomial maps in $n$ variables, (join paper with I. Sigray), Studia Scientiarum Math. Hungarica, 39, 2002.
  64. On the Milnor fiber of a quasi-ordinary surface singularity, (joint paper with Chunsheng Ban and Lee McEwan), Canadian J. of Math., 54, 2002, 55-70.
  65. Thom-Sebastiani construction and monodromy of polynomials (joint work with A. Dimca) , Proceedings of the Steklov Institute, volume 238, 2002, 1-18; Monodromy in problems of algebraic geometry and differential equations, Editors A.A. Bolibrukh and C. Sabbah.
  66. The embedded resolution of f(x,y)+z^2: (C^3,0)-->(C,0), (joint paper with Chunsheng Ban and Lee McEwan), Studia Scientiarum Math. Hungarica, 38, 51-71 (2001).
  67. On the monodormy of complex polynomials, (joint work with A. Dimca), Duke Math. Journal, 108 (2), 199-209, 2001.
  68. Resolution graphs of some surface singularities, I. Cyclic coverings, (ps. file) Proceedings of the AMS Conference, San Antonio, 1999. Contemporary Mathematics 266, Singularities in Algebraic and Analytic Geometry, AMS 2000, 89-128.
  69. Resolution graphs of some surface singularities, II. Generalized Iomdin series, (joint work with Ágnes Szilárd), (ps. file) Proceedings of the AMS Conference, San Antonio, 1999. Contemporary Mathematics 266, Singularities in Algebraic and Analytic Geometry, AMS 2000, 129-164.
  70. Casson invariant of cyclic coverings via eta-invariant and Dedekind sums, Topology and its Applications, vol 102, 2, 181-193, 2000.
  71. Hypersurface singularities with 2--dimensional critical locus, Journal of the London Math. Soc., Second series, No 189, Vol 59, 922-938, 1999.
  72. Hodge numbers attached to a polynomial map, (joint work with R. García López), Ann. Inst. Fourier, Grenoble, 49, 5, 1547-1579, 1999.
  73. Semicontinuity of the spectrum at infinity, (joint work with C. Sabbah), Abhandlungen aus dem Math. Seminar der Univ. Hamburg, 69, 25-35, 1999.
  74. Five lectures on normal surface singularities, (ps file) Lectures delivered at the Summer School in "Low dimensional topology", Budapest, Hungary, 1998; Proceedings of the Summer School, Bolyai Society Mathematical Studies, 8, Low Dimensional Topology, 269-351, 1999.
  75. Some topological invariants of isolated hypersurface singularities, Five lectures of the EMS--Summer School, Eger (Hungary) 1996, Proceedings of the Summer school, Bolyai Society Mathematical Studies, 8, Low Dimensional Topology, 353-413, 1999.
  76. Dedekind sums and the signature of f(x,y)+z^N,II., Selecta Mathematica, New Series, 5, 161-179, 1999.
  77. "Weakly" Elliptic Gorenstein Singularities of Surfaces, Inventiones math., 137, 145-167, 1999.
  78. On the monodromy at infinity of a polynomial map, II. (joint paper with R. García López), Compositio Mathematica 115, 1-20, 1999.
  79. On the Seifert form at infinity associated with polynomial maps, Journal of the Math. Soc. of Japan, 51, no. 1, 63-70, 1999.
  80. The signature of $f(x,y)+z^n$, Proceedings of Real and Complex Singularities, (C.T.C Wall's 60th birthday meeting), Liverpool (England), August 1996. London Math. Soc. Lecture Notes Series, 263, 131-149, 1999.
  81. Dedekind sums and the signature of f(x,y)+z^N, Selecta Mathematica, New series, Vol. 4, 361-376, 1998.
  82. On the Birkhoff normal form of a completely integrable Hamiltonian system near a fixed point with resonance (joint paper with T. Kappeler and Y. Kodama), Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4), 26, no. 4, 623-661, 1998.
  83. On the spectrum of curve singularities, Proceedings of the Singularity Conference, Oberwolfach, July 1996; Progress in Mathematics, Vol. 162, 93-102, 1998.
  84. Generalized Weil's Reciprocity Law and Multiplicativity Theorems, Trans. Amer. Math. Soc., 349, 2687-2697, 1997.
  85. On the monodromy of curve singularities, (joint paper with J. Steenbrink), Math. Zeitschrift, 223, 587-593, 1996.
  86. On the monodromy at infinity of a polynomial map, (joint paper with R. García López), Compositio Mathematica, 100, 205-231, 1996.
  87. Variation structures: results and open problems, Singularities and Differential Equations, Banach Center Publications, vol. 33, 245-257, 1996.
  88. Extending Hodge bundles for Abelian Variations, (joint paper with J. Steenbrink), Annals of Mathematics, 143, 131-148, 1996.
  89. The eta--invariant of variation structures. I., Topology and its Applications, 67, 95-111, 1995
  90. Spectral pairs, mixed Hodge modules and series of plane curve singularities, (joint paper with J. Steenbrink), New York Journal of Mathematics, August 16, 1995. (http://nyjm.albany.edu:8000/j/v1/Nemethi-Steenbrink.html)
  91. The mixed Hodge structure of a complete intersection with isolated singularity, C. R. Acad. Sc. Paris, t. 321, Série I, 1995, 447-452.
  92. The mixed Hodge structure of an ICIS, I., preprint
  93. The equivariant signature of hypersurface singularities and eta--invariant, Topology, Vol. 34, No. 2, 243-259, 1995.
  94. The real Seifert form and the spectral pairs of isolated hypersurface singularities, Compositio Mathematica, 98, 1995, 23-41.
  95. The semi-ring structure and the spectral pairs of sesqui--linear forms, Algebra Colloquium, 1:1, 1994, 85-95.
  96. Injective analytic maps, Duke Math. Journal, Vol. 69, No. 2, 335-347, February 1993.
  97. Algebraic torsion, zeta function and Dirichlet series for graph links in homology 3-spheres, Ergodic Theory and Dynamical Systems, 13, 131-142, 1993.
  98. The zeta function of singularities, Journal of Algebraic Geometry, 2, 1-23, 1993.
  99. Milnor fibration at infinity, (joint paper with A. Zaharia), Indag. Mathem., N.S. 3 (3), 323-335, 1992.
  100. Reduction of the Topological Stable Rank in Inductive Limits of C*-algebras, (joint paper with M. Dadarlat, G. Nagy, and C. Pasnicu) Pacific Journal of Math., Vol. 153, No. 2, 267-276, 1992.
  101. Réduction du rang stable topologique dans C*-algèbres limites inductives, C. R. Acad. Sc. Paris, t.312, Serie I, 107-108, 1991.
  102. Generalized local and global Sebastiani-Thom type theorems, Compositio Mathematica, 80, 1-14, 1991.
  103. Global Sebastiani-Thom theorem for polynomial maps, J. Math. Soc. Japan, Vol. 43, No 2, 213-218, 1991.
  104. The Milnor fiber and the zeta function of the singularities of type f=P(h,g), Compositio Math., 79, 63-97, 1991.
  105. On the bifurcation set of a polynomial function and Newton boundary, (joint paper with A. Zaharia), Publ. RIMS. Kyoto Univ., 26, 681-689, 1990.
  106. Shape theory and (connective) K-theory, (joint paper with M. Dadarlat), J. Operator Theory, 23, 207-291, 1990.
  107. Lefschetz Theory for Complex Affine Varieties, Rev. Roumaine Math. Pures Appl., 33, 3, 233-250, 1988.
  108. On the fundamental group of the complement of certain plane curves, Math. Proc. Cambridge Phil. Soc., Vol. 102, 3, 1987.
  109. Théorie de Lefschetz pour les variétés algébriques affines, C. R. Acad. Sc. Paris, t.303. Serie I., Nr. 12, 1986.
  110. The link of the sum of the holomorphic functions, Proc. of the National Conference, Tîrgoviste, Romania, 1986.
  111. Asupra geometriilor euclidiana si neeuclidiene plane, St. Cerc. Mat., Tom. 35, Nr.1, 1983.